MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 801764
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the manufacturer's subsidiary, the user facility was advised to fully charge the battery overnight prior to the first clinical use, resolving the issue.This complaint is related to (b)(4) / medwatch #1828100-2019-00032.
 
Event or Problem Description
It was reported that during installation of the heart lung machine (hlm), the batteries were depleted.There was no patient involvement.
 
Additional Manufacturer Narrative
Per the manufacturer's subsidiary, the unit was installed in the user facility in december 2018 and the batteries had not been charged while the unit was in the distributor's warehouse.After charging the batteries the unit was operating as intended.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key8293607
Report Number1828100-2019-00052
Device Sequence Number1734628
Product Code DTQ
UDI-Device Identifier00886799000663
UDI-Public(01)00886799000663(11)180614
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801764
Device Catalogue Number801764
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer02/12/2019
06/07/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date03/07/2019
06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1